# SDR BAQA088908

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N999G
- Make and model: Beech 100BEECH
- Aircraft serial: B144
- Aircraft time: 9,872 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5000B36
- Part serial: T81336N
- Condition: Inoperative
- Location: Attitude Gyro
- Part time: 509 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO PILOTS ATTITUDE INDICATOR INOP. REPLACED WITH SERVICEABLE UNIT.
